soluble-paracetamol

Paracetamol Effervescent Tablets 500mg

Easy to dissolve tablets for the relief of mild to moderate pain including; headaches, sore throats, migraines, toothache, period pains and neuralgia.
Also useful for the symptomatic relief of: Rheumatic aches and pains, feverishness, colds and flu.

Usage

Adults, the elderly and children over 12 years: Dissolve one or two tablets in water and stir just before drinking, up to 4 times a day.

Not recommended for children under 12 years of age.

The dose should not be repeated more frequently than every 4 hours and no more than 4 doses should be taken in any 24 hour period. If symptoms persist for more than 3 days consult your doctor.

Warnings

Do not exceed the stated dose.
Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children.
Please read the leaflet enclosed before taking.

Storage

Do not store above 25°C.
Store in the original package, and
Protect from moisture

Ingredients    
                                                                                                                  Each tablet contains paracetamol 500mg
Other ingredients included are: citric acid, lactose, sodium hydrogen carbonate, povidone, simethicone emulsion,  lemon flavour (containing citral, citric acid, ethyl alcohol, lemon oil, lime oil, alpha-tocopherol, triacetine, maltodextrin, gum arabic and sucrose), saccharin.
24 Tablets - £4.91

Quantity

-+